T O P

Did anyone’s healed skin randomly flared up one day?

Did anyone’s healed skin randomly flared up one day?

Cheesecel

Exact same here. Started june 2019. Initial 3 months of NMT i thought i was healed. Forward to sept 2020 and I hell flared for a month. Since then until today ive been shit with around 5 days flare 2 days clear and occasionally hell flaring again. Withdrawing from about 2 years steroid 1 year cyclosporine. I really think immuno withdrawal is a killer worse than tsw. I have no idea when and if this shit will ever end. Almost 3 years out losing hope


keeptheguthealthy

According to Dr Rapaport who’s one of the top TSW doctors, there’s no withdrawal with cyclosporine. He even recommends it for many of his patients. So with that in mind I don’t think your withdrawing from that but I’m no expert. It’s just TSW which is different for everyone and healing isn’t linear. I know it’s hard but please don’t doubt your healing.


Chief-Swellington

Jesus I’m so sorry to hear this. Do you think there are any triggers for your flares? Or it just is what it is?


Cheesecel

I have no idea. Im questioning everything I do to food and even the PH of the water I drink. I think that during TSW the body is in such s crisis that anything out of the norm can set off a trigger due to the compromised immune system. I have a theory that immunosuppresants completely destroy your body which is why ive experience such a severe and prolonged withdrawal. Been on ciclosporine for 1 year from 2018 to 2019 then methotrexate for 6 months. Had 3 prednisone long cycles and used TS clobetasol for around 2 years 2016 to 2018 sparingly. Ive discussed with TSW Atlas and we think that the more shit you take the longer the withdrawal as these harsh chemicals get deep into your tissues so even once they are out of your system a residual amount remains.


Chief-Swellington

This is what I’m terrified will happen. Have you identified any triggers for your flares? Or you think there are none and this is just the process? When you say you’ve done everything, what have you done?


Interesting-Hair8459

This is very interesting. You’d think once your body has cleared for that long, then the withdrawal is over. Could this be a bad eczema case?


pupparonipeeper

This happened to me. Experienced TSW in January 2019 - December 2020 and I’m experiencing the exact same symptoms as I did during TSW. The only thing I can recall doing is, I went to a show at the end of September and stupidly took MDMA (think it could possibly be cut with steroids and god knows what) but I’m definitely paying the price for it now and suffering.